On a generalization of completely 0-simple semigroups

Steinfeld Ottó: On a generalization of completely 0-simple semigroups. In: Acta scientiarum mathematicarum, (28) 1-2. pp. 135-145. (1967)

[thumbnail of math_028_fasc_001_002_135-145.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 135-145
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38594/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 145. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/14144

Actions (login required)

View Item View Item